# SDR HNAA2010050100143

- Difficulty date: April 6, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 53,389 hours, 59,114 cycles
- Engine: Pwa PW120A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RAIL IS CORRODED IN FRONT OF GALLEY, LAV FWD ATTACH POINT.  REMOVED PORTION OF SEAT TRACK FWD OF SPLICE AT APPROX X277.  INSTALLED NEW SECTION OF SEAT RAIL IAW EO8-53-10-0120.
